# SDR MASA2020011600025

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 38,147 hours, 30,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 EMER CEILING LIGHT INOP. PLACED ON MEL.
